# SDR UPS00233845

- Difficulty date: September 25, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION AT BUTT JOINT BS 441, S5L.  REPAIR CARRIED OUT IAW UPS EO B727-5310-1371 APPENDIX 8.5 AND BOEING DRAWING 69-62161.
